# SDR AALA202405037223

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,860 hours, 15,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON AFT RIGHT SERVICE DOOR NEEDS TO BE ADJUSTED. VERY DIFFICULT TO ARM AND DISARM. ADJUSTED AND LUBED AFT SERVICE DOOR GIRT BAR.
